I do understand that the testosterone levels are low in your case and there are several guidelines developed by several groups who recommend the testosterone therapy in the ageing male. However, It has not been definitively established that the decline in testosterone seen in most aging men results in an androgen deficient state with health-related outcomes that can be improved by testosterone therapy. Hence, I’ll not recommend the same. Still, it’s good to consult an endocrinologist for the same and seek an opinion. I sincerely hope that helps. Take care.
Hello, I am a 56 yr. old male. I started taking self injections of testosterone that my MD prescribed after trying every anti-depressant known to man. It seems that doctors throw anti-depressants at anyone who has low energy and just feels sluggish. Your level of 178, I'm sure you will be told falls in the "normal" range. In my opinion, you will benefit greatly from a higher testosterone level. You should check the site thehiddendisease.com for some really helpful info. I especially like the patient interviews. Best of Luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.